ON EXTREME POINTS OF SETS IN OPERATOR SPACES AND STATE SPACES Article Amosov G.G., Bikchentaev A.M., Sakbaev V.Zh. Proceedings of the Steklov Institute of Mathematics. Vol. 324. 2024. P. 4-17
GENERALIZED COHERENT STATES AND RANDOM SHIFT OPERATORS Article Kalmetev R.Sh., Orlov Yu.N., Sakbaev V.Zh. Proceedings of the Steklov Institute of Mathematics. Vol. 324. 2024. P. 115-122
CONTROL OF ACCELERATION OF A DYNAMIC OBJECT BY THE MODIFIED LINEAR TANGENT LAW IN THE PRESENCE OF A STATE CONSTRAINT Article Reshmin S.A., Bektybaeva M.T. Proceedings of the Steklov Institute of Mathematics. Vol. 325. 2024. P. S168-S178
INTEGRAL INEQUALITIES FOR ENTIRE FUNCTIONS OF EXPONENTIAL TYPE IN MORREY SPACES Article Burenkov V.I., Joseph D.J. Proceedings of the Steklov Institute of Mathematics. Vol. 323. 2023. P. 81-100
INTERPOLATION THEOREMS FOR NONLINEAR OPERATORS IN GENERAL MORREY-TYPE SPACES AND THEIR APPLICATIONS Article Burenkov V.I., Nursultanov E.D. Proceedings of the Steklov Institute of Mathematics. Vol. 312. 2021. P. 124-149
EQUATION—DOMAIN DUALITY IN THE DIRICHLET PROBLEM FOR GENERAL DIFFERENTIAL EQUATIONS IN THE SPACE L 2 Article Burskii V.P. Proceedings of the Steklov Institute of Mathematics. Vol. 306. 2019. P. 33-42
KANTOROVICH’S FIXED POINT THEOREM IN METRIC SPACES AND COINCIDENCE POINTS Article Arutyunov A.V., Zhukovskiy E.S., Zhukovskiy S.E. Proceedings of the Steklov Institute of Mathematics. Vol. 304. 2019. P. 60-73
ON THE DEFINITIONS OF BOUNDARY VALUES OF GENERALIZED SOLUTIONS TO AN ELLIPTIC-TYPE EQUATION Article Gusev N.A. Proceedings of the Steklov Institute of Mathematics. Vol. 301. 2018. P. 39-43
CONDITIONS FOR THE ABSENCE OF JUMPS OF THE SOLUTION TO THE ADJOINT SYSTEM OF THE MAXIMUM PRINCIPLE FOR OPTIMAL CONTROL PROBLEMS WITH STATE CONSTRAINTS Article Arutyunov A.V., Karamzin D.Y., Pereira F.L. Proceedings of the Steklov Institute of Mathematics. Vol. 292. 2016. P. 27-35
CONSTRUCTION OF AN OPTIMAL ENVELOPE FOR A CONE OF NONNEGATIVE FUNCTIONS WITH MONOTONICITY PROPERTIES Article Bakhtigareeva E.G., Goldman M.L. Proceedings of the Steklov Institute of Mathematics. Vol. 293. 2016. P. 37-55
AN ANALOG OF YOUNG’S INEQUALITY FOR CONVOLUTIONS OF FUNCTIONS FOR GENERAL MORREY-TYPE SPACES Article Burenkov V.I., Tararykova T.V. Proceedings of the Steklov Institute of Mathematics. Vol. 293. 2016. P. 107-126
ON NONEXISTENCE OF NONNEGATIVE MONOTONIC SOLUTIONS FOR SOME QUASILINEAR ELLIPTIC INEQUALITIES IN A HALF-SPACE Article Galakhov E.I., Salieva O.A. Proceedings of the Steklov Institute of Mathematics. Vol. 293. 2016. P. 140-150
EXACTNESS AND OPTIMALITY OF METHODS FOR RECOVERING FUNCTIONS FROM THEIR SPECTRUM Article Magaril-Il’yaev G.G., Osipenko K.Y. Proceedings of the Steklov Institute of Mathematics. Vol. 293. 2016. P. 194-208
CARISTI’S CONDITION AND EXISTENCE OF A MINIMUM OF A LOWER BOUNDED FUNCTION IN A METRIC SPACE. APPLICATIONS TO THE THEORY OF COINCIDENCE POINTS Article Arutyunov A.V. Proceedings of the Steklov Institute of Mathematics. Vol. 291. 2015. P. 24-37
DESCRIPTION OF THE INTERPOLATION SPACES FOR A PAIR OF LOCAL MORREY-TYPE SPACES AND THEIR GENERALIZATIONS Article Burenkov V.I., Nursultanov E.D., Chigambayeva D.K. Proceedings of the Steklov Institute of Mathematics. Vol. 284. 2014. P. 97-128